# SDR DLL19972521

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 60,324 hours
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C, D

## Discrepancy

ON T/O, HP DUCT BLEW CAUSING FIRE WARNING, ALT FIRE BOTTLE DISCHARGED.  REPLACED ENGINE.
